MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ BAIR HUGGER¿ WARMING UNIT; HYPER/HYPOTHERMA SYSTEM

3M HEALTH CARE 3M¿ BAIR HUGGER¿ WARMING UNIT; HYPER/HYPOTHERMA SYSTEM
Model Number 77500
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient specifics are unknown.Model, catalog, lot, and expiration dates: not provided.Contact information is unknown.Device manufacture date is unknown.A sample was not returned.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to determine the root cause of the alleged injury or whether the 3m¿ bair hugger¿ warming unit was the root cause.The device labeling shall be reviewed for important contraindications, warnings, and cautions.
 
Event or Problem Description
A patient allegedly experienced 3rd degree burns to right thigh/leg and permanent damage with the use of the 3m¿ bair hugger¿ warming unit (model not specified).The patient subsequently underwent surgical excisional debridement and split thickness autografting for wound closure on or about (b)(6) 2022.

Brand Name
3M¿ BAIR HUGGER¿ WARMING UNIT
Common Device Name
HYPER/HYPOTHERMA SYSTEM
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144 1000
Manufacturer (Section G)
3M COMPANY EDEN PRAIRIE
10351 west 70th street
eden prairie MN 53344
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16702435
Report Number2110898-2023-00032
Device Sequence Number5719770
Product Code DWJ
UDI-Device Identifier00608223775004
UDI-Public00608223775004
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number77500
Device Catalogue Number77500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization; Life Threatening;
Patient SexUnknown